Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Wellbutrin increases or decreases dopamine?

Posted by JohnX2 on March 3, 2002, at 20:13:50

In reply to Wellbutrin increases or decreases dopamine?, posted by Jill K. on March 3, 2002, at 2:41:40


I'm bipolar. Wellbutrin practically made me
psychotic. I felt like I had dopamine coming out
of my ears. If I didn't know it I would have had
an amphetamine overdose.

Could you please site a reference to your
concern regarding wellbutrin, I would like to
read it, I often see it quoted.

Thanks,
John


> My pdoc has also recommended wellbutrin for my social phobia/apathy. I am also on neurontin for mild anxiety. He thinks I need more dopamine. He says that is why I smoke cigarettes. I read wellbutrin actually decreases the dopamine and that is why it has a low incidence of inducing mania.
>
> Does anyone know whether wellbutrin helped with dopamine or not?
>
> Jill


Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:JohnX2 thread:96141
URL: http://www.dr-bob.org/babble/20020301/msgs/96229.html